JournalsjemsVol. 6, No. 4pp. 465–481

Intersection cohomology of reductive varieties

  • Michel Brion

    Université Grenoble I, Saint-Martin-d'Hères, France
  • Roy Joshua

    Ohio State University, Columbus, USA
Intersection cohomology of reductive varieties cover
Download PDF

Abstract

We extend the methods developed in our earlier work to algorithmically compute the intersection cohomology Betti numbers of reductive varieties. These form a class of highly symmetric varieties that includes equivariant compactifications of reductive groups. Thereby, we extend a well-known algorithm for toric varieties.

Cite this article

Michel Brion, Roy Joshua, Intersection cohomology of reductive varieties. J. Eur. Math. Soc. 6 (2004), no. 4, pp. 465–481

DOI 10.4171/JEMS/17